MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PS INSERT SZ 2 9MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 02/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported by the exactech truliant knee clinical study, approximately three years post initial left side tka for primary osteoarthritis, the obese female patient experienced instability of left knee.Patient had conservative measures over the last year consisting of activity modification, assistive device use, non-steroidal anti-inflammatory drugs (nsaids), physical therapy, and weight loss attempts were unsuccessful, and gross global extension and flexion instability were observed, surgeon endorsed synovectomy and liner exchange to patient.Patient had a revision on (b)(6) 2020.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision for instability cannot be conclusively determined; however it is most likely related to patient conditions as associated with the interaction between the implanted device and the patient due to patient illness (obesity), unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported by the exactech truliant knee clinical study, approximately three years post initial left side tka for primary osteoarthritis, the obese female patient experienced instability of left knee.Patient had conservative measures over the last year consisting of activity modification, assistive device use, non-steroidal anti-inflammatory drugs (nsaids), physical therapy, and weight loss attempts were unsuccessful, and gross global extension and flexion instability were observed, surgeon endorsed synovectomy and liner exchange to patient.Patient had a revision on (b)(6) 2020.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d8,, h6 clinical code, device problem code, component code, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15915817
Report Number1038671-2022-01561
Device Sequence Number4347542
Product Code JWH
UDI-Device Identifier10885862304063
UDI-Public10885862304063
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2 9MM
Device Catalogue Number02-022-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THREE PEG PATELLA 35MM.; TRULIANT PS CEM FEM PS CEM LEFT SZ 2.; TRULIANT TIB FIT TRAY CEM SZ 2F / 2T.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale
Patient Weight87 KG